Exponential moments for HJM models with jumps
Jacek Jakubowski () and
Jerzy Zabczyk ()
Finance and Stochastics, 2007, vol. 11, issue 3, 429-445
Keywords: Lévy processes; Bond models; HJM postulate; Martingales; 60H30; 91B28; 60G51; E43; G12 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-007-0040-x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:11:y:2007:i:3:p:429-445
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
DOI: 10.1007/s00780-007-0040-x
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().